# SDR DALA2015093005870

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 125-133
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION IAW ETI-88-15-326, STEP 3, ELONGATED HOLES ON FS=125-133 Z=22 AT LT FUSELAGE SKIN EXISTING REPAIR AREA.  AREA WAS REPAIRED IAW ER/A 234659-14, REV E.
